MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS CI522 COCHLEAR IMPLANT WITH SLIM STRAIGHT ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS CI522 COCHLEAR IMPLANT WITH SLIM STRAIGHT ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI522
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per the clinic, the patient experience no sound with the implanted device.Troubleshooting attempts were made; however, the issue could not be resolved.The implanted device remains.There are plans to explant the device; however, this has not occurred as of the date of this report.

Brand Name
NUCLEUS CI522 COCHLEAR IMPLANT WITH SLIM STRAIGHT ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
hakim muhaimin jamil
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key25439347
Report Number6000034-2026-02014
Device Sequence Number20355228
Product Code MCM
UDI-Device Identifier09321502032599
UDI-Public(01)09321502032599(11)230706(17)250705
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/05/2025
Device Model NumberCI522
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age5 YR
Patient SexMale